Papers published in journals (up to 2000).
Average densities and linear rectifiability of measures
44, (1997) 313-324.
Symmetry properties of average densities and tangent measure distributions of measures on the line
Advances in Applied Mathematics
21, (1998) 146-179.
Tangent measure distributions of hyperbolic Cantor sets
with Daniela Krieg,
Monatshefte für Mathematik
126, (1998) 313-328.
Tangent measure distributions of fractal measures
with David Preiss,
312, (1998) 53-93.
The average density of the path of planar Brownian motion
Stochastic Processes and their Applications
74, (1998) 133-149.
Average densites, tangent measures and rectifiability
Periodica Mathematica Hungarica
37, (1998) 65-79.
Small scale limit theorems for the intersection local times of Brownian motion
with Narn-Rueih Shieh,
Electronic Journal of Probability
4, (1999) Paper 9, 1-23.
A set with finite curvature and projections of zero length
with Helen Joyce,
Journal of Math. Analysis and Applications
247, (2000) 126-135.
Almost sure Kallianpur Robbins laws for Brownian motion in the plane
Probability Theory and Related Fields
, 118, (2000) 49-64.
Papers published in books (up to 2000).
On one-sided average densities of fractal measures on the line
with David Preiss.
Seminaire Initiation a l'analyse,
34eme annee 1994/1995, Article No.4.
Publ. Univ. Pierre et Marie Curie (1995).